MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PAD, DEFIB, ADULT, RADIOTRAN, ZOLL, LO

MEDLINE INDUSTRIES LP; PAD, DEFIB, ADULT, RADIOTRAN, ZOLL, LO
Catalog Number MDSZOL200LO
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "these are not damaged they will not shock patient or we can not properly test to make sure they will shock with our defibrilator".No additional information has been provided despite attempts to obtain, in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Pad will not shock patient.
 
Additional Manufacturer Narrative
Updated to include lot number and updated code (h6).

Common Device Name
PAD, DEFIB, ADULT, RADIOTRAN, ZOLL, LO
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key21753316
Report Number1417592-2025-00158
Device Sequence Number12811990
Product Code MLN
UDI-Device Identifier10888277635104
UDI-Public10888277635104
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDSZOL200LO
Device Lot NumberY071924-03, Y121824-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown